# SDR DALA12017249242

- Difficulty date: December 22, 2012
- Submitted: December 29, 2012
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 30,006 hours, 27,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND L1 DOOR AFT INTERNAL UPPER DOOR FRAME CRACKED.  REMOVED OLD BEAM. FABRICATED AND INSTALLED NEW BEAM IAQ SRM 51-30-01.
